I have an IUD (the Maraina) birth control, only have had it for about 3 years and havent had my periods for about 2 years it just slowly stopped n maybe every now n then like 1 every 3 or 4 months I will spot a lil bit. I last had a Paps mere done last September. I keep feeling like I have to pee and barley go n I get a irrated kinda burn feeling n like cramps after I go a lil bit like as if I had a tampon in n its irritating to where it wants to push out. I also have a reddish brown discharge when I wipe.
You could well have a UTI or a vaginal infection or both. You need to see your Dr. asap to get it treated and to check for a vaginal infection at the same time. The bleeding can be the Maraina IUD-type reduced period bleeding and the irritation is probably due to the infection(s). You can get relief for the UTI symptoms right away if you have/get a product like Cystex. If you have to, you can run out to a 24/7 pharmacy if they are in your area. The name of the hormone on Mirena IUD is levonorgestrel. For more information on side effects, you can go to this link:
It's good that you're current with your PAP smears. They detect cancer of the cervix, the opening below your uterus.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2010 • 1 answer
Posted 13 Jul 2013 • 1 answer
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
Posted 5 Dec 2013 • 4 answers
Posted 19 Jan 2015 • 3 answers
Posted 29 Mar 2016 • 1 answer